EconPapers    
Economics at your fingertips  
 

On Certain Subclass of Analytic Functions with Fixed Point

T. Al-Hawary, B. A. Frasin and M. Darus

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: A new certain differential operator Tα,β,δ,λmf(z) and a subclass Sm,w*(α,β,γ,δ,λ) are introduced for functions of the form f(z)=(z−w)−∑n=2∞an(z−w) n which are univalent in the unit disc U = {z ∈ ℂ : |z|

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/312387

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:312387

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:312387